Alert archive / Colorado / Flash Flood Warnings in 2023
Flash Flood Warning 49, NWS Goodland, KS
NWS Goodland, KS issued this flash flood warning at Jun 17, 2023, 5:15 PM MDT for Cheyenne County, Kit Carson County, Colorado; Wallace County, Kansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2023, 5:15 PM MDT (23:15 UTC)
- Expired
- Jun 17, 2023, 9:15 PM MDT
- In force
- 4 hr
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cheyenne County, CO, Kit Carson County, CO, Wallace County, KS
The radar
The Goodland radar (KGLD), 56 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.3 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2514 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
809
WGUS53 KGLD 172315
FFWGLD
COC017-063-KSC199-180315-
/O.NEW.KGLD.FF.W.0049.230617T2315Z-230618T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Goodland KS
515 PM MDT Sat Jun 17 2023
The National Weather Service in Goodland has issued a
* Flash Flood Warning for...
Northeastern Cheyenne County in east central Colorado...
Southeastern Kit Carson County in east central Colorado...
Wallace County in west central Kansas...
* Until 915 PM MDT.
* At 515 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 0.5 and 1 inch of rain
has fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Cheyenne Wells, Sharon Springs, Weskan, Bethune, Wallace and
Arapahoe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3934 10258 3930 10234 3922 10217 3913 10205
3913 10148 3870 10148 3870 10206 3891 10263
3892 10260 3910 10257
FLASH FLOOD...RADAR INDICATED
$$
Vincent1 follow-up statement
194
WGUS73 KGLD 180042
FFSGLD
Flash Flood Statement
National Weather Service Goodland KS
642 PM MDT Sat Jun 17 2023
COC017-063-KSC199-180315-
/O.CON.KGLD.FF.W.0049.000000T0000Z-230618T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cheyenne CO-Kit Carson CO-Wallace KS-
642 PM MDT Sat Jun 17 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM MDT THIS
EVENING FOR NORTHEASTERN CHEYENNE, SOUTHEASTERN KIT CARSON AND
WALLACE COUNTIES...
At 642 PM MDT, Doppler radar indicated that 1 to 2 inches of rain
have fallen since 5 PM MDT. While the heaviest rainfall has ended,
light to occasionally moderate rain may persist through 8 PM MDT.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Cheyenne Wells, Sharon Springs, Weskan, Bethune, Wallace and
Arapahoe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3934 10258 3930 10234 3922 10217 3913 10205
3913 10148 3870 10148 3870 10206 3891 10263
3892 10260 3910 10257
FLASH FLOOD...RADAR INDICATED
$$
VincentWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 4:14 PM MDT, 1 hour 1 minute earlier.
Area forecast discussion, Jun 17, 4:14 PM MDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Goodland KS
414 PM MDT Sat Jun 17 2023
.SHORT TERM...(This evening through Tuesday)
Issued at 130 PM MDT Sat Jun 17 2023
The set up for today is very similar to yesterday and expect that
it will evolve in much the same way. Thunderstorms have already
initiated along the Front Range and Palmer Divide, and will move
eastward, reaching the Kansas border area around 00z. They will
continue to move east southeast through this evening, exiting the
area by around 06z. Environmental parameters are similar, with
MLCAPE ranging from 1000-2000 j/kg, highest in the south, and deep
layer shear 20-30 kts, also highest in the south. The shear does
decrease rapidly this evening as the storms approach, and may
limit the severe risk somewhat compared to yesterday. The heavy
rain probabilities from the HREF are also a bit lower compared to
yesterday, but it will not take as much rain to cause flooding
because of last night's rainfall. Areas along and south of
Interstate 70 will see the greatest risk from severe storms,
mainly hail, and flooding due to heavy rain.
For Sunday and Monday, an upper ridge will build over the area
from the southern plains, resulting in dry conditions and warmer
temperatures. Highs on Sunday will reach the upper 80s and highs
on Monday will reach the lower to middle 90s.
Next chance for thunderstorms will be on Tuesday in eastern areas.
Models show a dry line setting up along/east of Highway 83 with
moderately unstable conditions and deep layer shear of 25-30 kts.
As the upper ridge axis move east, a shortwave trough will
approach from the southwest during the afternoon, providing
synoptic scale lift for thunderstorms. Given the environmental
parameters, there will be a risk for a few severe storms as well
as heavy rainfall, as right mover motion is forecast to be less
than 10 kts. West of the dry line, dry conditions are expected.
Temperatures will top out in the low to mid 90s once again,
perhaps a few upper 90s in eastern locations such as Hill City.
.LONG TERM...(Wednesday through Saturday)
Issued at 110 PM MDT Sat Jun 17 2023
Another active pattern is looking possible in the long term with
afternoon and evening precipitation chances everyday.
A 250 mb ridge, with its axis running from southern Texas up into
west central Kansas, will remain fairly stationary. Combined with a
trough over the Western Coast, southwesterly upper level flow is
expected to dominate the Tri-State area in this period. Multiple
shortwaves, primarily in the 500 mb level, but showing up in nearly
every level, are expected to ripple through the southwesterly flow
and give us the forcing we need for the diurnal showers and storms.
Wednesday and Thursday evenings are showing signs of being more
impactful storms. Larger shortwaves look to move through the area
these days and a lee low, possibly two, will likely form and create
stronger forcing. PWATS of 1-1.5 inches are possible, which are over
the 75% for normal PWATS for this time of year. More so on
Wednesday, but both days are showing signs of the region warming
into the 80s and 90s which will help raise CAPE values. The 850 mb
LLJ looks to be flowing from the south during most of the period,
which will once again help the chances for storms.
After Thursday, guidance varies a lot more, but afternoon and
evening showers and storms are still possible.
The warmest day of the period will likely be Wednesday, with highs
in the mid 80s to 90s. Thursday will cool off a bit after the first
round of rain comes through, with highs remaining in the 80s to low
90s. Friday and Saturday, a gradually warming trend will occur and
we will return to the mid 80s to low 90s heading into the weekend.
Overnight lows will hover in the upper 50s to mid 60s, primarily
because of the southerly winds and increased moisture.
&&
.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 400 PM MDT Sat Jun 17 2023
GLD: Adverse aviation conditions associated with thunderstorms are
possible at the beginning of the TAF period.. mainly in the 00-03Z
time frame. Otherwise.. VFR conditions are anticipated to prevail
through the TAF period. Aside from gusty/erratic winds invof any
thunderstorms, light and variable winds will prevail.
MCK: VFR conditions are anticipated to prevail through the TAF
period, with light and variable winds.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch until midnight MDT /1 AM CDT/ tonight for KSZ013>016-
027>029-041-042.
CO...Flood Watch until midnight MDT tonight for COZ091-092.
NE...NONE.
&&
SHORT TERM...024
LONG TERM...CA
AVIATION...VincentHazardous weather outlook, Jun 17, 5:04 PM MDT, 11 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Goodland KS 504 PM MDT Sat Jun 17 2023 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-182315- Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas- Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock- Red Willow- 504 PM MDT Sat Jun 17 2023 /604 PM CDT Sat Jun 17 2023/ This hazardous weather outlook is for extreme southwest Nebraska... northwest Kansas and east central Colorado. .DAY ONE...TONIGHT... A Severe Thunderstorm Watch is in effect until 8 PM MDT this evening for Cheyenne and Kit Carson counties in eastern Colorado. A Severe Thunderstorm Watch is in effect until 10 PM MDT this evening for portions of northwest Kansas, mainly along and south of Interstate 70. A Flash Flood Watch remains in effect until midnight MDT tonight for areas situated along and south of Interstate 70. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY... There are chances for scattered thunderstorms over the area from Tuesday night on into the end of next week. Severe thunderstorms will be possible Wednesday through end of the week. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any severe or significant weather to the National Weather Service in Goodland via telephone or social media. Vincent
In the hours before
Special weather statement, Jun 17, 3:53 PM MDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Goodland KS
353 PM MDT Sat Jun 17 2023
COZ091-092-172230-
Kit Carson County CO-Cheyenne County CO-
353 PM MDT Sat Jun 17 2023
...Strong thunderstorms will impact portions of northwestern Cheyenne
and southwestern Kit Carson Counties in east central Colorado through
430 PM MDT...
At 352 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles southwest of Flagler to 10 miles
southeast of Boyero. Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Seibert and Kit Carson.
This includes Interstate 70 in Colorado between mile markers 391 and
416.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado.
&&
LAT...LON 3930 10315 3932 10267 3874 10266 3873 10316
TIME...MOT...LOC 2152Z 269DEG 26KT 3922 10313 3882 10314
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
KAKSpecial weather statement, Jun 17, 4:29 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service Goodland KS
429 PM MDT Sat Jun 17 2023
COZ090>092-172300-
Kit Carson County CO-Cheyenne County CO-Yuma County CO-
429 PM MDT Sat Jun 17 2023
...Strong thunderstorms will impact portions of Cheyenne County in
east central Colorado, southwestern Yuma County in northeastern
Colorado and Kit Carson Counties in east central Colorado through 500
PM MDT...
At 428 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles east of Thurman to 13 miles southwest
of Kit Carson. Movement was east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
These storms will remain over mainly rural areas of Cheyenne County
in east central Colorado, southwestern Yuma County in northeastern
Colorado and Kit Carson Counties in east central Colorado, including
the following locations... Joes, Firstview and Kirk.
This includes Interstate 70 in Colorado between mile markers 393 and
431.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also possible with these storms and may lead
to localized flooding and near zero visibility. Do not drive your
vehicle through flooded roadways.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado.
&&
LAT...LON 3957 10280 3965 10280 3967 10238 3862 10238
3862 10307 3957 10314
TIME...MOT...LOC 2228Z 276DEG 15KT 3957 10303 3867 10302
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
KAKLocal storm report, Jun 17, 4:40 PM MDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
440 PM MDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM Flash Flood 5 NNW Sharon Springs 38.96N 101.80W
06/17/2023 Wallace KS Emergency Mngr
Report of flooding with photos and video
showing water over County Road 15 on the
Smoky Hill River, approx. 4 miles north of
Hwy 40 showing a car that did not make it
across the roadway.
&&Local storm report, Jun 17, 4:46 PM MDT, 29 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Goodland KS
446 PM MDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM Flood 5 NNW Sharon Springs 38.96N 101.80W
06/17/2023 Wallace KS Emergency Mngr
Corrects previous flash flood report from 5
NNW Sharon Springs. Report of flooding with
photos and video showing water over County
Road 15 on the Smoky Hill River, approx. 4
miles north of Hwy 40 showing a car that did
not make it across the roadway.
&&Special weather statement, Jun 17, 5:01 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service Goodland KS
501 PM MDT Sat Jun 17 2023
COZ090>092-172330-
Kit Carson County CO-Cheyenne County CO-Yuma County CO-
501 PM MDT Sat Jun 17 2023
...Strong thunderstorms will impact portions of northeastern Cheyenne
County in east central Colorado, southwestern Yuma County in
northeastern Colorado and central Kit Carson Counties in east central
Colorado through 530 PM MDT...
At 500 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles southwest of Cope to 5 miles north of
Cheyenne Wells. Movement was northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
These storms will remain over mainly rural areas of northeastern
Cheyenne County in east central Colorado, southwestern Yuma County in
northeastern Colorado and central Kit Carson Counties in east central
Colorado, including the following locations... Joes and Kirk.
This includes the following highways...
Interstate 70 in Colorado between mile markers 409 and 440.
Highway 385 between mile markers 149 and 190.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding and near-zero visibility. Do not drive your
vehicle through flooded roadways.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado.
&&
LAT...LON 3957 10305 3957 10280 3975 10280 3981 10272
3912 10205 3889 10205 3880 10234 3955 10308
TIME...MOT...LOC 2300Z 238DEG 22KT 3953 10296 3889 10233
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
KAKSpecial weather statement, Jun 17, 5:15 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Goodland KS
515 PM MDT Sat Jun 17 2023
KSZ027-172330-
Wallace KS-
515 PM MDT Sat Jun 17 2023
...Strong thunderstorms will impact portions of Wallace County
through 530 PM MDT...
At 515 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Weskan to 5 miles
southeast of Sharon Springs. Movement was north at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
These storms will remain over mainly rural areas of Wallace County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also possible with these storms and may lead
to localized flooding and near-zero visibility. Do not drive your
vehicle through flooded roadways.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado. A Severe Thunderstorm Watch also remains in
effect until 1000 PM MDT for west central Kansas.
&&
LAT...LON 3878 10204 3913 10205 3913 10148 3876 10148
TIME...MOT...LOC 2315Z 177DEG 18KT 3890 10206 3883 10168
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
KAKThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 6:14 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 61 min |
| Jun 16, 7:15 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 60 min |
| Jun 16, 7:38 PM MDT | Tornado Warning | GLD | Cheyenne, Kit Carson | 26 min |
| Jun 16, 7:57 PM MDT | Flash Flood Warning | GLD | Cheyenne, Kit Carson | 3 hr |
| Jun 16, 8:38 PM MDT | Special Weather Statement | GLD | Cheyenne | 37 min |
| Jun 16, 8:43 PM MDT | Flash Flood Warning | GLD | Kit Carson | 3 hr |
| Jun 16, 9:59 PM MDT | Areal Flood Warning | GLD | Kit Carson | 62 hr |
| Jun 16, 10:45 PM MDT | Areal Flood Warning | GLD | Cheyenne, Kit Carson | 11 hr |
| Jun 16, 11:23 PM MDT | Areal Flood Warning | GLD | Cheyenne, Kit Carson | 16 hr |
| Jun 17, 2:28 AM MDT | Flood Watch | GLD | Cheyenne, Kit Carson | 20 hr |
| Jun 17, 3:37 PM MDT | Special Weather Statement | GLD | Kit Carson | 23 min |
| Jun 17, 3:53 PM MDT | Special Weather Statement | GLD | Cheyenne | 37 min |
| Jun 17, 4:29 PM MDT | Special Weather Statement | GLD | Cheyenne, Kit Carson | 31 min |
| Jun 17, 4:34 PM MDT | Flash Flood Warning | GLD | Cheyenne, Kit Carson | 4 hr |
| Jun 17, 5:01 PM MDT | Special Weather Statement | GLD | Kit Carson | 29 min |
| Jun 17, 5:30 PM MDT | Special Weather Statement | GLD | Kit Carson | 45 min |
| Jun 16, 7:11 PM MDT | Special Weather Statement | GLD | Logan | 34 min |
| Jun 16, 7:27 PM MDT | Special Weather Statement | GLD | Sheridan | 33 min |
| Jun 16, 7:29 PM MDT | Special Weather Statement | GLD | Norton | 31 min |
| Jun 16, 7:36 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Sheridan, Thomas | 54 min |
| Jun 16, 7:50 PM MDT | Special Weather Statement | GLD | Logan | 25 min |
| Jun 16, 8:10 PM MDT | Severe Thunderstorm Warning | GLD | Wallace | 65 min |
| Jun 16, 8:12 PM MDT | Severe Thunderstorm Warning | GLD | Logan | 63 min |
| Jun 16, 8:13 PM MDT | Special Weather Statement | GLD | Thomas | 32 min |
| Jun 16, 8:33 PM MDT | Severe Thunderstorm Warning | GLD | Thomas | 57 min |
| Jun 16, 9:13 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Thomas | 62 min |
| Jun 16, 9:15 PM MDT | Special Weather Statement | GLD | Wallace | 30 min |
| Jun 16, 9:31 PM MDT | Special Weather Statement | GLD | Wichita | 29 min |
| Jun 16, 9:39 PM MDT | Special Weather Statement | GLD | Sheridan | 36 min |
| Jun 16, 9:50 PM MDT | Special Weather Statement | GLD | Logan | 25 min |
| Jun 16, 10:10 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Thomas | 50 min |
| Jun 16, 10:11 PM MDT | Severe Thunderstorm Warning | GLD | Graham, Sheridan | 64 min |
| Jun 16, 10:21 PM MDT | Flash Flood Warning | GLD | Gove, Graham, Logan, Sheridan, Thomas | 4 hr |
| Jun 16, 11:22 PM MDT | Special Weather Statement | GLD | Graham | 23 min |
| Jun 17, 12:09 AM MDT | Special Weather Statement | GLD | Graham | 36 min |
| Jun 17, 2:14 AM MDT | Areal Flood Warning | GLD | Gove, Graham, Logan, Norton, Sheridan, Thomas | 7 hr |
| Jun 17, 5:15 PM MDT | Special Weather Statement | GLD | Wallace | 15 min |
Nearby
Flash Flood Warnings in Colorado, 2023Flash Flood Warnings in Kansas, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.